# SDR CHQA200700016

- Difficulty date: May 15, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N373SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145543
- Aircraft time: 15,177 hours, 11,473 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5334 - STL-BNA - ON SHORT FINAL, SMOKE AND BURNING/ELECTRICAL ODOR IN COCKPIT AND CABIN.  APU WAS OFF, PACKS ON, ANTI-ICE OFF, ENGINES AT 60 PERCENT N1.  OPERATED COCKPIT AND CABIN RECIRCULATION FANS IAW EMB MM 21-24-01.  BOTH TEST NORMAL.  RAN APU, BOTH ENGINES, BOTH PACKS, BOTH RECIRCULATION FANS; COULD NOT DUPLICATE SMOKE ODOR.
